My experience, side effects and after

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

Post Reply
acb
Posts: 9
Joined: Thu Nov 01, 2018 3:25 pm

My experience, side effects and after

Post by acb » Thu Nov 01, 2018 5:56 pm

Hi there,
I have been diagnosed with hpylori about too months ago.
As far as I can remember I have had digestive problems, throath and nose problems and backache. Doctors said I was a difficult kid. It was in my head. They even said my mom must have Munchausen syndrom...
About five years ago, I tested myself for caseine allergy. It came out positive. I stopped all milk products. It got better. I unswell (5 cm at waist less in 2 weeks, 2cm head and 2 cm arms). I was less exhausted and my backache was more constant.
However I was still tired and had had digestive problems.
I made plenty of tests, went to other plenty doctors and nothing.
3 years ago in Vietnam I lost 5 kg, diarrhea, could not eat anything. It got better after I came back home and had a glass of pear spirit....
2 years ago I went to Ghana. On the way back, same thing. Lasted two weeks. Stopped with my pear spirit. Doctor said I must be tired from the trip.
I had a lot of nevralgic pain. After 3 months I broke down, could not eat anything, the pain was so strong I could not sleep nor walk, lost 10kg. Found a great doctor, she tested a lot of exotic things because of my trip to Ghana. It did not get better then she let me have a fructose test and diagnosed a very strong fructose malabsorption. Stopped fructose for 2 weeks completely. The symptoms got better very quickly. Depression, bach ache, with supplement vitamin B even the nevralgic pains.I tried to reintroduce but it did not really work so I remained on a sztrict diet. I also tried bioresonance. Did not help.
I had another breakdown 3 months ago. Everything coming back including depression and aggressivity. Went to the doctor, she tested plenty of stuff. Everything was fantastic even my cervical mri after quite a few wiplashes. Then she checked hpylori and it came out positive.
Went to the specialist who said he had had it and was also very tired. After the therapy all his symptoms where gone. So I decided to start the therapy. I started on Monday. Am fully off work now. Too many side effects.

What I think are my symptoms of hpylori:
Bloating
Hard stomach, feeling like a hole in my stomach
Depressive episodes
Short breathing
Very very tired, exhausted
Urticaria
I can nearly eat nothing, at some point cutting completely sugar, vinegar and as little fat as possible helped but now anything I eat makes me sick except for rice
Back ache
Diarrhea
Weight loss
Headache
Always cold
Reinforcing fructose malabsorption
Read here about the nose and throat problems, hope it could be linked too so that I get rid off it :)

My other digestive problems:
Casein allergy
Olive oil and olive allergy
Crustacean allergy
Walnut allergy
Fructose malabsorption
Cannot have too high dosis of coffein (coffee and black tea are no go, green tea only on full stomach)

My therapy:
1. Clarythromycin 500mg 1-0-1
2. Metronidazol 500mg 1-0-1
3. Levofloxacin 500mg 1-0-1
4. Pantoprazol 40mg 1-0-1

I also take perenterol and have now started motilium at the same time as pantoprazol against nausea.
I might have allergic reaction to penicillin that it why I cannot take it.

I am doing this for 14 days.

Side effects:
Day 1: could not eat, felt like I am stoned (never been but guess it is like this), very hot, dizzy, nauseaus
Day 2: worse than day one, strong headache, nausea, dizzy, hot flushes, vomiting, very very tired, cannot eat, backache
Day 3: vomiting again, same symptoms as day 2, called my doctor, she said to try to take motilium together with pantoprazol. I started in the evening. Went directly to bed after antibiotics. No vomiting, headache is better, still dizzy and nauseaus (less thiugh), tired but ok when in bed. Had flashing lights in my eyes last night, burning in stomach
Day 4: same symptoms as on day 3 in the evening. I am on day 4 now, so cannot tell more. Might start with primperan for lunch.

I eat little portions over the day and it seems to work. Hope side effects will get less.

Will keep you posted.

Did you have similar experience?

The doctor said it can take up to one year to get better, what is your experience?

Helico_expert
Site Admin
Posts: 2782
Joined: Wed Mar 02, 2011 7:20 am

Re: My experience, side effects and after

Post by Helico_expert » Fri Nov 02, 2018 12:36 am

Thanks for sharing your story. you are doing good. keep up the good work.

The recovery is subjective. Everyone is different. Hopefully you'll be better very soon.

acb
Posts: 9
Joined: Thu Nov 01, 2018 3:25 pm

Re: My experience, side effects and after

Post by acb » Thu Nov 08, 2018 6:01 pm

Hi, am following up. Started my 11th day of treatment. Just 7 takes to go!
There have been ups and downs in the last days. I have had various side effects including muscle and joint pain, rush in neck and décolleté, flashing lights by closed eyes, tiredness, vertigo. But altogether I feel much better.
Motilium and Primperan have been very helpful.

Maria.b
Posts: 7
Joined: Wed Apr 25, 2018 2:50 pm

Re: My experience, side effects and after

Post by Maria.b » Thu Nov 08, 2018 9:51 pm

My apologise for jumping in another post its been 7 months since i finished antibiotic had endoscopy i was left with cronic gastritis and intestinal metaplasia but free from h pylori had 5 stool tests within this time all negative but was taking manuka honey and probiotics to try heal quicker 2 weeks ago i started with abdominal pains and waking to pee alot in the nite and feeling sick. My stomach is tender still so i did another stool test again negative but these symtoms are exactly what i had a year ago was told they are not common symtoms has anybody else had these symptoms? Or took a retest while taking manuka honey and probiotics ? If it affects test cant sleep at night had ultra sound today private all is good so if anyone could help it would be appreciated

Helico_expert
Site Admin
Posts: 2782
Joined: Wed Mar 02, 2011 7:20 am

Re: My experience, side effects and after

Post by Helico_expert » Fri Nov 09, 2018 10:53 am

acb wrote:
Thu Nov 08, 2018 6:01 pm
Hi, am following up. Started my 11th day of treatment. Just 7 takes to go!
There have been ups and downs in the last days. I have had various side effects including muscle and joint pain, rush in neck and décolleté, flashing lights by closed eyes, tiredness, vertigo. But altogether I feel much better.
Motilium and Primperan have been very helpful.
Keep up the good work. but if the side effects worsen, you need to see your doctor.

acb
Posts: 9
Joined: Thu Nov 01, 2018 3:25 pm

Re: My experience, side effects and after

Post by acb » Tue Nov 13, 2018 3:56 pm

Hi there

I did it :D Held through to the 14th day! The last day I was fine most of the time. The nights were more difficult. Have been off for a day now. this morning I already felt better. The rash is still there but it looks like it is fading away slowly. I still take domperidone, however I woll try to stop and perenterol which I will continue at least 2 weeks.

Can't wait for the test. What is the reason why we have to wait 4 weeks to do the test again?

@ Maria.b try to get tested for food allergie type 3 (igg4) or food intolerances. e.g. milk protein allergy can give similar symptoms to the one you list.

Have a good day.

Helico_expert
Site Admin
Posts: 2782
Joined: Wed Mar 02, 2011 7:20 am

Re: My experience, side effects and after

Post by Helico_expert » Tue Nov 13, 2018 11:03 pm

acb wrote:
Tue Nov 13, 2018 3:56 pm

Can't wait for the test. What is the reason why we have to wait 4 weeks to do the test again?
The test (both breath and stool test) rely on the bacteria load. So we need to give enough time for the antibiotics and PPI to get off your system and enough time for survival H. pylori to grow back in mass.

acb
Posts: 9
Joined: Thu Nov 01, 2018 3:25 pm

Re: My experience, side effects and after

Post by acb » Tue Nov 13, 2018 11:46 pm

Thank you

Post Reply

Return to “Diseases and Symptoms”